# SDR DXTA2018113001738

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 8,755 hours, 6,683 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Not Extended
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION - GEAR WOULD NOT COME UP, GEAR UNSAFE WITH HYD PRESS LIGHT ILLUMINATED, RAN THE APPROPRIATE CHECKLIST CAME BACK AND LANDED WITHOUT EVENT. NOTE, IT WAS NOT AN OVERWEIGHT LANDING.//JACKED AIRCRAFT AND FOUND NOSE STRUT NOT FULLY EXTENDING. REPACKED OLEO IN ACCORDANCE WITH CE560XL CMM 32-20-01 PERFORMED SATISFACTORY GEAR FUNCTIONAL CHECK
